# SDR CALA2024032200830

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T51287
- Condition: Cracked
- Location: Bs 325 Lbl 13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK FOUND AT STA325 LBL13 FLR BEAM WEB.  STA325 FLR BEAM WEB LBL13" CRACK AREA REPAIRED IAW ECRA 5315-01207 REV.
